# SDR CALA2013041500221

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 71,499 hours, 15,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR OUT OF RIG, WILL NOT CLOSE FROM INSIDE INSPECTED L4 DOOR &  FOUND BOTTOM FWD ROLLER CRACKED.  R & AMP; R  ROLLER . LUBRICATED ALL FITTINGS. OPS CHECK OK. REF MM 52-11-01-34.
